# SDR AALA201809149004

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 68,798 hours, 26,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXITS INSIDE EMERGENCY HANDLE LIGHT LAMPS WERE BURNED OUT.  REPLACED THE LAMPS IAW 33-50-10. OPS CHECKED GOOD.
